Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

its a long stretch but could i supplement a huge ammount of V-A as it is broken down into isotretinoin in your body, (in small ammounts).anyone heard of it?

Share this post


Link to post
Share on other sites

its a long stretch but could i supplement a huge ammount of V-A as it is broken down into isotretinoin in your body, (in small ammounts).anyone heard of it?

well if you do that one of two things will happen

1)your skin will clear up

or

2)you'll die.

overdosing on vitamin A is very dangerous. Taking the recommended dose of accutane is much safer.

Share this post


Link to post
Share on other sites

You absoutely shound't take Vitamin A supplements. Accutane has high traces of Vitamin A inside of it, and users have to submit to monthly blood tests because of that. You can possibly die as a result of that. Don't do it. Go see a derm.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×